# SDR SWIA201334175

- Difficulty date: July 22, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACK ON WEB AT CARGO DOOR AFT TACK UPPER.  C-CHECK REPAIRED FS 621 AFT PRESSURE BULKHEAD CRACK ON WEB AT CARGO DOOR AFT TRACK UPPER IAW REO.
